Had to take day off today

Sparkys6887
Sparkys6887 Member Posts: 58
Been feeling really rough and yesterday had to take the day off work.

I was prescribed sulphasalazine and hydroxychlorinr before Christmas and when I took it had dreadful stomach problems and violent head aches. I stopped taking it over Christmas and started taking it and building up the dose slowly in the New Year. When I upped the dose to two tablets a day the side effects came back.

I'm self employed so don't get paid when I'm unwell. I'm concerned these tablets are going to effect my ability to provide for my family. Someone I know lost there business and their marriage broke down due to to side effects of DMARDS.

What are people's experiences with biologics in regard to side effects?

Thanks

Comments

  • stickywicket
    stickywicket Member Posts: 26,243
    edited 30. Nov -1, 00:00
    I'm sorry the side-effects have returned and, having a son who is self-employed, I can understand your work fears. I think, though, that this is essentially, a question about anti-tnfs and their side effects and, as such, I think you'll get more answers if you put up a thread with that title on LWA.

    I did try entering it in the search engine and nothing came up so I entered 'humirs side effects' (Humira seems to be the one people are most likely to starton) and quite a lot of stuff appeared. You might need to do that with each individual anti-tnf.

    I've got by for over 10 years on methotrexate and hydroxychloroquine but, from what I've read on here, I'd say people on anti-tnfs are no more and no less likely to have side effects than those on DMARDS.
    "The deeper sorrow carves into your being the more joy you can contain." Kahlil Gibran